MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. AMIA AUTOMATED PD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER INTERNATIONAL INC. AMIA AUTOMATED PD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C9320
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an amia device experienced a high priority alarm 20198.The patient was connected at the time of the alarm.This occurred during an unspecified process step of peritoneal dialysis therapy.During troubleshooting, it was reported that the door of the amia device was opened.Renal therapy services (rts) assisted the home patient (hp) to start over with new supplies.Rts advised the hp to contact their peritoneal dialysis registered nurse regarding the issue.Rts discussed continuous ambulatory peritoneal dialysis with the hp.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
D4: the lot number is unknown, therefore, only a primary di number could be provided.The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction h8 and h11: h8: usage of device: remove initial use of dev and replace with reuse h11: remove statement ¿the lot number is unknown¿ as the device has a serial number instead of a lot number.Additional information: h3, h6 and h11.H11: the device was received for evaluation.An internal visual inspection revealed connections correct, secured and no evidence of moisture or pest infestation and no internal part damage.A short-simulated therapy was performed and when prompted to close the door, the door was very easy to close and the latch and catch mechanism functionied properly.Therapy was completed successfully and at the end of therapy when prompt to open the door, the door opened very easily.The reported issue of the door is open alert (door is open 20198) was verified, but not duplicated during analysis.The device was determined to meet specifications for the reported issue of door is open 20198.The cause of the reported issue of door is open 20198 was undetermined.The event history log review showed door is open 20198 was present in the log.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
AMIA AUTOMATED PD CYCLER
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BENCHMARK ELECTRONICS INC.
4065 theurer blvd
winona MN 55987
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20076799
Report Number1416980-2024-04549
Device Sequence Number20434324
Product Code FKX
UDI-Device Identifier00085412490120
UDI-Public00085412490120
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K151525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C9320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown